# SDR ASAA2013050994773

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 24,783 hours, 7,456 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: MA20A2027
- Part serial: AA83556A
- Condition: Malfunctioned
- Location: Nr2 Engine
- Part time: 24,783 hours, 7,456 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI NR 2 ENGINE HAD AN UNCOMMANDED SHUTDOWN WITH ENG FAIL MESSAGE.  ACFT GROUNDED.  NR 2 ENG EEC BITE REF FIM 73-00 T801.  OPS NORMAL, NO RECENT FAULTS, NO FAULT HISTORY ACCOMPLISHED FUEL SUMPING  NO WATER OR CONTAMINATION NOTED.  ACCOMPLISH OPS CHECK OF SPAR VALVE NR 2 ENG OPS NORMAL, REF 28-22-00-710-801.  MULTIPLE ENGINE OPS NR 2 ENG NORMAL AT IDLE SETTINGS.  ACCOMPLISH FIM 73-06 TASK 807 A-E 1-5 & STEP 7. ACCOMPLISHED HMU TESTS IAW MM 71-00-00, TABLE 502.  PRECAUTIONARILY REPLACED NR 2 SPAR VALVE ACTUATOR IAW AMM 28-22-11-000-804 & AMM28-22-11-400.  OPS CHECKED OK.  AS A PRECAUTION, REPLACED NR 2 ENGINE HIGH STAGE VALVE REGULATOR REF AMM 36-11-07 LEAK CK GOOD.
